# SDR CA121205007

- Difficulty date: December 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amtr
- Aircraft time: 349 hours
- Engine: Lyc O320D2A
- Propeller: Snsnch 70CM6
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571, APPENDIX-G THE TRANSMITTING POWER OF THE UNIT STARTED.  OK, BUT WITHIN THE 3 MINUTES THE TRANSMITTING POWER DROPPED WELL BELOW SPECIFICATIONS.  ELT REMOVED FROM SERVICE.
